# SDR ASOA201001263

- Difficulty date: September 3, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 460 PRESSURE FLOOR HAS 2 INDICATIONS NOTED. 1 BETWEEN BL0.0 AND RBL 9.0 2.8" IN LENGTH, 50 PERCENT FSH AND 2ND BETWEEN BL0.0 AND LBL 9.0 2.8" IN LENGTH 50 PERCENT FSH.  BOTH FAILED NDT INSP.  C/W STEP 1 OF REO 601R-53-41-1279.  PERFORMED EDDY CURRENT.  C/W STEPS 2, 3, AND 15 OF REO 601R-53-41-1279.  C/W STEPS 4 THRU 11 AND 16 & 17 OF REO 601R-53-41-1279.   C/W STEPS 12, 13, 14 OF REO 601R-53-41-1279.  INSTALLED 20 PLT 2145-9 FASTENERS COMMON TO FS 460 RBL 9 - LBL 9 IAW REO 601R-53-41-1279.   REMOVED & REPLACED INTERCOSTAL (PN 601R81172-7) IAW SRM 51-42-21.  C/W ASA ECTC REO 601R-53-41-1279. CONTINUED ON MWC 8719631 OP 631.
